Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 20, 2021, 3:59 AM EDT for Clay County, Quitman County, Randolph County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 3:59 AM EDT (07:59 UTC)
- Expired
- Jun 20, 2021, 4:30 AM EDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
Counties Clay County, GA, Quitman County, GA, Randolph County, GA
The radar
The Ft Rucker radar (KEOX), 62 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1506 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
790
WWUS82 KTAE 200759
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
359 AM EDT Sun Jun 20 2021
ALZ067-GAZ120>122-124-200830-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Clay GA-
359 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...NORTHERN CLAY...
RANDOLPH...QUITMAN AND NORTHWESTERN TERRELL COUNTIES UNTIL 430 AM
EDT/330 AM CDT/...
At 359 AM EDT/259 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles south of Lumpkin to
near Abbeville. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Cuthbert, Georgetown, Shellman, Parrott, Walter F.
George Lock And Dam, Wire Bridge, Walter F George Lake, Bonapartes
Retreat, Edwin, Standleys Store, Carnegie, Watson Crossroads,
Scottsboro Crossroads, Double Bridges, Crossroads, Ricks Place,
Pecan, Randolph Co A/p and Thomas Mill Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3197 8495 3195 8496 3192 8491 3192 8445
3196 8444 3193 8440 3162 8474 3160 8542
3171 8542 3170 8522 3174 8520 3177 8516
3177 8512 3178 8514 3189 8513 3194 8508
3199 8507
TIME...MOT...LOC 0759Z 244DEG 38KT 3193 8476 3152 8526
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:45 AM EDT, 14 minutes earlier.
Area forecast discussion, Jun 20, 3:45 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
345 AM EDT Sun Jun 20 2021
.NEAR TERM [Through Tonight]...
Tropical Depression Claudette was moving across central Alabama and
will track into Georgia this morning. This will result in showers
and thunderstorms continuing through the day as rainbands from the
system move across the region. As Claudette continues to move east
northeast tonight, precipitation will decrease across the region.
The main focus across the CWA is the potential for a few tornadoes
as the rainbands from Claudette continue to move across the region.
Latest mesoanalysis shows 0-1km helicity values of 150-200 and 0-1km
shear of 30-40kts across the tri-state region. Over the past few
hours have seen multiple areas of weak rotation on radar and this
threat will continue through today. In addition to the tornado
threat, localized areas of heavy rain will are possible today with
the rainbands. We already saw some training overnight that led to
localized flooding and this threat will continue through the day
before decreasing tonight as the precipitation diminishes. The Flash
Flood Watch remains in effect for today. Gusty winds will also
persist through the day as the tight pressure gradient remains in
place.
While activity diminishes by tonight, except for potentially the far
northeast portion of southwest Georgia, a few showers and
thunderstorms will be possible by Monday morning across the Gulf
waters and along the coast.
.SHORT TERM [Monday Through Tuesday]...
This period looks wet and sloppy, particularly Tuesday.
By the start of Monday, Claudette will be exiting E-NE off the
North Carolina coast.
An upper trough is currently digging out of Canada into the
Northern Plains. It will carve out an upper trough over the
eastern U.S.. A cold front will sag south into Alabama and Georgia
on Tuesday. Meanwhile the southern stream shortwave that is
currently moving across northern Mexico toward deep south Texas
will phase with the upper trough and pass across the forecast area
on Tuesday. Precipitable Water (PW) values will still be in
excess of 2" on Tue, so there will be a richly moist air mass upon
which these forcing mechanisms can act.
So after a relative lull in activity on Monday, showers and
thunderstorms will start to pick up again on Monday night and peak
on Tuesday. Tuesday could be a wash-out day for parts of the area.
.LONG TERM [Tuesday Night Through Sunday]...
The broad upper trough over the eastern U.S. will start to lift
northward and exit late Wednesday, orphaning the low-level front
over southern Alabama and Georgia. So the leftover boundary will
act as a focus, but deep-layer shear will decrease and lose its
ability to aid in convective organization. Plus, some mid-level
warming will start to add some modest capping and reduce
convective coverage from Tuesday's peak.
Little change in the pattern is expected from Thursday through
Sunday. A weakness in the subtropical ridge will exist over the
forecast area. Precipitable Water values will run at or a little
moister than normal. Low-level southeast flow will prevail. All
things considered, it looks like a fairly classic summer pattern.
Rain chances will run near or a little above normal.
&&
.AVIATION...
[Through 06Z Monday]
Bands of showers and isolated thunderstorms associated with Tropical
Depression Claudette continue to move across the TAF sites this
morning. Gusty winds are expected within these bands to around 25kts
but a few higher gusts are also possible. Activity will continue
into the early afternoon. Generally MVFR cigs are expected this
morning with improvement to VFR by late morning.
&&
.MARINE...
Tropical Depression Claudette will pass east across North Georgia
today, crossing South Carolina this evening and then exiting off
the North Carolina coast on Monday. Southwest breezes across the
waters will decrease. In the wake of Claudette, a flat
subtropical ridge axis will build westward across Central Florida
on Tuesday, lifting north into Georgia on Thursday and Friday.
Breezes will become southeasterly.
&&
.FIRE WEATHER...
Tropical Depression Claudette will track across Alabama and Georgia
today, allowing for high rain chances across the tri-state region as
rainbands associated with the system move through the area. This
will help to keep RH values above critical thresholds, however winds
will be gusty today. High dispersion values are borderline across
the tri-state region today.
&&
.HYDROLOGY...
Rainfall so far has been insufficient to cause river flooding,
though rises are certainly taking place. Moving forward,
localized flash flooding is still possible. This is especially
true along the Forgotten Coast, where training cells will lead to
the additional rainfall totals of up to 4 or 5 inches.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 87 74 89 72 84 / 80 30 60 40 80
Panama City 85 76 86 75 83 / 70 30 60 60 80
Dothan 87 73 86 72 81 / 60 20 60 60 80
Albany 86 74 89 73 82 / 80 40 60 40 80
Valdosta 86 72 89 72 85 / 80 20 50 30 70
Cross City 86 75 88 74 86 / 60 30 50 30 70
Apalachicola 85 76 85 75 83 / 80 30 60 50 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ early this morning
for Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ this afternoon
for Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Haner
LONG TERM...Haner
AVIATION...Fieux
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...HanerIn the hours before
Special weather statement, Jun 20, 2:21 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
121 AM CDT Sun Jun 20 2021
ALZ065-066-200730-
Dale AL-Coffee AL-
121 AM CDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE AND COFFEE
COUNTIES UNTIL 230 AM CDT...
At 121 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gaino to near Doster to 10 miles west of Ariton
to near Opp. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Elba, Enterprise, Fort Rucker, Ozark, Level Plains, New Brockton,
Ariton, Lee, Kinston, Mixons Crossroads, Curtis, Carl Folsom A/p,
Hooper Stage Field, Camp Humming Hills, Clintonville, Roeton, Dale
County Lake, Camp Alaflo Bsa, Phillips Crossroads and Arcus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.
LAT...LON 3153 8619 3154 8614 3156 8614 3162 8602
3162 8543 3133 8574 3119 8619
TIME...MOT...LOC 0621Z 251DEG 34KT 3183 8536 3165 8563 3155 8589 3133
8626
72-BUNKERSpecial weather statement, Jun 20, 3:05 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
305 AM EDT Sun Jun 20 2021
ALZ067-GAZ120>122-200800-
Henry AL-Quitman GA-Randolph GA-Clay GA-
305 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...NORTHWESTERN
CLAY...NORTHWESTERN RANDOLPH AND QUITMAN COUNTIES UNTIL 400 AM
EDT/300 AM CDT/...
At 305 AM EDT/205 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lumpkin to Georgetown
to near Texasville. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Georgetown, Wire Bridge, Walter F George Lake,
Bonapartes Retreat, Edwin, Standleys Store, Watson Crossroads,
Scottsboro Crossroads, Double Bridges, Crossroads, Ricks Place,
Thomas Mill Creek, Hatcher, Morris, Benevolence, Springvale, Cotton
Hill, Days Crossroads and Springvale Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
3193 8480 3192 8480 3192 8473 3188 8473
3164 8505 3162 8542 3171 8542 3170 8522
3174 8520 3177 8516 3177 8512 3178 8514
3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 0705Z 239DEG 41KT 3206 8487 3188 8510 3175 8541
72-BUNKERSpecial weather statement, Jun 20, 3:20 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
320 AM EDT Sun Jun 20 2021
FLZ012>015-026-112-114-200830-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-Coastal Gulf FL-
320 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...SOUTHWESTERN LIBERTY
AND NORTHWESTERN FRANKLIN COUNTIES IN BIG BEND OF FLORIDA UNTIL 430
AM EDT/330 AM CDT/...
At 320 AM EDT/220 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Tyndall Air Force Base, or 10 miles south of
Callaway, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City, Callaway, Port St. Joe, Blountstown, Springfield, Mexico
Beach, Stonemill Creek, Tyndall Air Force Base, Orange, Parker,
Wewahitchka, Honeyville, Clarksville, Abe Springs, Allanton, Chipola
Cutoff, Central City, Overstreet, Scotts Ferry and Kern.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.
LAT...LON 2981 8549 2988 8549 2996 8562 3009 8573
3056 8521 3000 8469 2973 8542
TIME...MOT...LOC 0720Z 246DEG 22KT 2999 8558
72-BUNKERSpecial weather statement, Jun 20, 3:23 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
323 AM EDT Sun Jun 20 2021
ALZ065>067-GAZ121-200830-
Dale AL-Henry AL-Coffee AL-Clay GA-
323 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...EAST CENTRAL
COFFEE AND SOUTHWESTERN CLAY COUNTIES UNTIL 430 AM EDT/330 AM CDT/...
At 323 AM EDT/223 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southeast of Blue
Springs State Park to 11 miles southeast of Ariton to near Ozark to
near New Brockton. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Abbeville, Fort Gaines, Headland, Enterprise, Fort Rucker,
Ozark, Midland City, Level Plains, Newton, New Brockton, Pinckard,
Newville, Napier Field, Haleburg, Shorterville, Hunt Field,
Waterford, Hooper Stage Field and Gerald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3142 8580 3156 8565 3162 8552 3164 8494
3162 8494 3162 8489 3149 8502 3152 8503
3152 8504 3151 8505 3147 8507 3144 8507
3138 8513 3126 8575 3135 8602
TIME...MOT...LOC 0723Z 257DEG 41KT 3161 8541 3153 8554 3142 8561 3132
8593
72-BUNKERLocal storm report, Jun 20, 3:27 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 AM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM MARINE TSTM WIND 1 SE BEACON HILL 29.92N 85.38W
06/20/2021 M39 MPH GULF FL MESONET
THE MESONET STATION AT THE GULF VETERANS
MEMORIAL PARK RECORDED A WIND GUST OF 39
MPH.
&&
LFSpecial weather statement, Jun 20, 3:59 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
359 AM EDT Sun Jun 20 2021
ALZ067-GAZ120>122-124-200830-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Clay GA-
359 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...NORTHERN CLAY...
RANDOLPH...QUITMAN AND NORTHWESTERN TERRELL COUNTIES UNTIL 430 AM
EDT/330 AM CDT/...
At 359 AM EDT/259 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles south of Lumpkin to
near Abbeville. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Cuthbert, Georgetown, Shellman, Parrott, Walter F.
George Lock And Dam, Wire Bridge, Walter F George Lake, Bonapartes
Retreat, Edwin, Standleys Store, Carnegie, Watson Crossroads,
Scottsboro Crossroads, Double Bridges, Crossroads, Ricks Place,
Pecan, Randolph Co A/p and Thomas Mill Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3197 8495 3195 8496 3192 8491 3192 8445
3196 8444 3193 8440 3162 8474 3160 8542
3171 8542 3170 8522 3174 8520 3177 8516
3177 8512 3178 8514 3189 8513 3194 8508
3199 8507
TIME...MOT...LOC 0759Z 244DEG 38KT 3193 8476 3152 8526The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:13 PM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 47 min |
| Jun 19, 9:03 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 42 min |
| Jun 19, 9:39 PM EDT | Special Marine Warning | TAE | 114 min | |
| Jun 19, 10:14 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 61 min |
| Jun 19, 10:31 PM EDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Jun 19, 10:39 PM EDT | Special Marine Warning | TAE | 96 min | |
| Jun 19, 11:10 PM EDT | Special Weather Statement | TAE | Calhoun, Jackson | 80 min |
| Jun 20, 12:13 AM EDT | Special Marine Warning | TAE | 47 min | |
| Jun 20, 12:41 AM EDT | Special Weather Statement | TAE | Franklin | 49 min |
| Jun 20, 12:52 AM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 20, 12:59 AM EDT | Special Marine Warning | TAE | 46 min | |
| Jun 20, 1:34 AM EDT | Special Weather Statement | TAE | Leon | 41 min |
| Jun 20, 1:42 AM EDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 3:18 AM EDT | Special Marine Warning | TAE | 27 min | |
| Jun 20, 3:20 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf | 70 min |
| Jun 20, 3:43 AM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 4:18 AM EDT | Special Marine Warning | TAE | 87 min | |
| Jun 20, 4:24 AM EDT | Special Weather Statement | TAE | Wakulla | 66 min |
| Jun 20, 5:43 AM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 6:00 AM EDT | Special Marine Warning | TAE | 60 min | |
| Jun 20, 6:09 AM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Jun 20, 6:18 AM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty | 3 hr |
| Jun 20, 6:47 AM EDT | Special Marine Warning | TAE | 88 min | |
| Jun 20, 7:27 AM EDT | Special Marine Warning | TAE | 31 min | |
| Jun 20, 8:12 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 8:16 AM EDT | Special Marine Warning | TAE | 72 min | |
| Jun 20, 8:22 AM EDT | Special Weather Statement | TAE | Wakulla | 38 min |
| Jun 20, 8:50 AM EDT | Special Weather Statement | TAE | Jefferson, Taylor | 40 min |
| Jun 20, 9:01 AM EDT | Special Weather Statement | TAE | Gulf | 44 min |
| Jun 20, 9:15 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 9:50 AM EDT | Special Weather Statement | TAE | Gulf | 40 min |
| Jun 20, 10:19 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 11:10 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 11:24 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 11:26 AM EDT | Special Weather Statement | TAE | Taylor | 49 min |
| Jun 20, 11:57 AM EDT | Special Weather Statement | TAE | Dixie | 48 min |
| Jun 20, 11:59 AM EDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 12:24 PM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Jun 20, 2:05 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 6:50 PM EDT | Special Marine Warning | TAE | 85 min | |
| Jun 19, 8:46 PM EDT | Special Weather Statement | TAE | Clay, Quitman | 59 min |
| Jun 19, 9:42 PM EDT | Special Weather Statement | TAE | Calhoun, Clay, Early, Miller, Randolph, Seminole and 1 more | 63 min |
| Jun 19, 10:41 PM EDT | Special Weather Statement | TAE | Calhoun, Dougherty, Early, Lee, Terrell | 64 min |
| Jun 20, 3:05 AM EDT | Special Weather Statement | TAE | Quitman | 55 min |
| Jun 20, 3:23 AM EDT | Special Weather Statement | TAE | Clay | 67 min |
| Jun 20, 5:08 AM EDT | Tornado Warning | TAE | Early | 17 min |
| Jun 20, 5:56 AM EDT | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 34 min |
| Jun 19, 8:06 PM EDT | Special Weather Statement | TAE | Dale, Henry | 39 min |
| Jun 20, 12:31 AM EDT | Special Weather Statement | TAE | Coffee | 59 min |
| Jun 20, 1:28 AM EDT | Special Weather Statement | TAE | Coffee | 62 min |
| Jun 20, 2:21 AM EDT | Special Weather Statement | TAE | Coffee | 69 min |
| Jun 20, 2:43 AM EDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 32 min |
| Jun 20, 4:55 AM EDT | Tornado Warning | TAE | Dale, Geneva, Houston | 35 min |
| Jun 20, 5:29 AM EDT | Tornado Warning | TAE | Geneva, Houston | 31 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.